×

GMM and QML asymptotic standard deviations in stochastic volatility models: Comments on Ruiz (1994). (English) Zbl 0900.62632

Concerns the paper of E. Ruiz, ibid. 63, No. 1, 289-306 (1994).

MSC:

62P20 Applications of statistics to economics
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Andersen, T. G.; Sørensen, B. E.: Estimation of a stochastic volatility model: A Monte Carlo study. Journal of business and economic statistics 14, 328-352 (1994)
[2] Andrews, D. W. K.: Heteroskedasticity and autocorrelation consistent covariance matrix estimation. Econometrica 59, 817-858 (1991) · Zbl 0732.62052
[3] Danielsson, J.: Stochastic volatility in asset prices: estimation with simulated maximum likelihood. Journal of econometrics 64, 375-400 (1994) · Zbl 0825.62953
[4] Gallant, A. R.; Hsieh, D. A.; Tauchen, G. E.: Estimation of stochastic volatility models with suggestive diagnostics. Working paper (1994) · Zbl 1082.62102
[5] Gourieriux, C.; Monfort, A.; Renault, E.: Indirect inference. Journal of applied econometrics 8, S85-S118 (1993)
[6] Hansen, L. P.: Large sample properties of generalized methods of moments estimators. Econometrica 50, 1029-1054 (1982) · Zbl 0502.62098
[7] Harvey, A. C.; Ruiz, E.; Shephard, N.: Multivariate stochastic variance models. Review of economic studies 61, 247-264 (1994) · Zbl 0805.90026
[8] Jacquier, E.; Polson, N. G.; Rossi, P. E.: Bayesian analysis of stochastic volatility models. Journal of business and economic statistics 12, 371-389 (1994)
[9] Kim, S.; Shephard, N.: Stochastic volatility: optimal likelihood inference and comparison with ARCH models. Working paper (1994) · Zbl 1082.62104
[10] Melino, A.; Turnbull, S. M.: Pricing foreign currency options with stochastic volatility. Journal of econometrics 45, 239-265 (1990) · Zbl 1126.91374
[11] Newey, W. K.; West, K. D.: A simple, positive semi-definite, heteroskedasticity consistent covariance matrix. Econometrica 55, 703-708 (1987) · Zbl 0658.62139
[12] Ruiz, E.: Quasi-maximum likelihood estimation of stochastic volatility models. Journal of econometrics 63, 289-306 (1994) · Zbl 0825.62949
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.